# SDR 2008UALA02483

- Difficulty date: April 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,756 hours, 11,320 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT FOR 5 SECONDS AFTER TAKEOFF. FOUND FUEL LEAK IN CENTER TANK CAUSING ODOR TO ENTER LT PACK. TANKS RESEALED, PACK BURN OUT PERFORMED.
